Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2019, Volume 54, Pages 3–26 (Mi iimi378)  

This article is cited in 1 scientific paper (total in 1 paper)

On the spectrum of a relativistic Landau Hamiltonian with a periodic electric potential

L. I. Danilov

Udmurt Federal Research Center, Ural Branch of the Russian Academy of Sciences, ul. T. Baramzinoi, 34, Izhevsk, 426067, Russia

Abstract: This paper is concerned with a two-dimensional Dirac operator $\widehat \sigma _1( -i  \frac {\partial }{\partial x_1}) +\widehat \sigma _2( -i  \frac {\partial }{\partial x_2}-Bx_1) +m\widehat \sigma _3+V\widehat I_2$ with a uniform magnetic field $B$ where $\widehat \sigma _j$, $j=1,2,3$, are the Pauli matrices and $\widehat I_2$ is the unit $2\times 2$-matrix. The function $m$ and the electric potential $V$ belong to the space $L^p_{\Lambda }({\mathbb R}^2;{\mathbb R})$ of $\Lambda $-periodic functions from the $L^p_{\mathrm {loc}}({\mathbb R}^2;{\mathbb R})$, $p>2$, and we suppose that for the magnetic flux $\eta =(2\pi )^{-1}Bv(K)\in \mathbb{Q} $ where $v(K)$ is the area of an elementary cell $K$ of the period lattice $\Lambda $. For any nonincreasing function $(0,1]\ni \varepsilon \mapsto {\mathcal R}(\varepsilon )\in (0,+\infty )$ for which ${\mathcal R}(\varepsilon )\to +\infty $ as $\varepsilon \to +0$ let ${\mathfrak M}^p_{\Lambda }({\mathcal R}(\cdot ))$ be the set of functions $m\in L^p_{\Lambda }({\mathbb R}^2;{\mathbb R})$ such that for every $\varepsilon \in (0,1]$ there exists a real-valued $\Lambda $-periodic trigonometric polynomial ${\mathcal P}^{(\varepsilon )}$ such that $\| m-{\mathcal P} ^{(\varepsilon )}\| _{L^p(K)}<\varepsilon $ and for Fourier coefficients ${\mathcal P}^{(\varepsilon )}_Y=0$ provided $|Y|>{\mathcal R}(\varepsilon )$. It is proved that for any function ${\mathcal R}(\cdot )$ in question there is a dense $G_{\delta }$-set ${\mathcal O}$ in the Banach space $(L^p_{\Lambda }({\mathbb R}^2;{\mathbb R}),\| \cdot \| _{L^p(K)})$ such that for every electric potential $V\in {\mathcal O}$, for every function $m\in {\mathfrak M}^p_{\Lambda }({\mathcal R} (\cdot ))$, and for every uniform magnetic field $B$ with the flux $\eta \in \mathbb{Q} $ the spectrum of the Dirac operator is absolutely continuous.

Keywords: two-dimensional Dirac operator, periodic electric potential, homogeneous magnetic field, spectrum.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations AAAA-A16-116021010082-8
The study was funded by the financing program AAAA-A16-116021010082-8.


DOI: https://doi.org/10.20537/2226-3594-2019-54-01

Full text: PDF file (302 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958, 517.984.56
MSC: 35P05
Received: 24.10.2019

Citation: L. I. Danilov, “On the spectrum of a relativistic Landau Hamiltonian with a periodic electric potential”, Izv. IMI UdGU, 54 (2019), 3–26

Citation in format AMSBIB
\Bibitem{Dan19}
\by L.~I.~Danilov
\paper On the spectrum of a relativistic Landau Hamiltonian with a periodic electric potential
\jour Izv. IMI UdGU
\yr 2019
\vol 54
\pages 3--26
\mathnet{http://mi.mathnet.ru/iimi378}
\crossref{https://doi.org/10.20537/2226-3594-2019-54-01}
\elib{https://elibrary.ru/item.asp?id=41435137}


Linking options:
  • http://mi.mathnet.ru/eng/iimi378
  • http://mi.mathnet.ru/eng/iimi/v54/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “O spektre gamiltoniana Landau s periodicheskim elektricheskim potentsialom $V\in L^p_{\mathrm {loc}}(\mathbb{R}^2)$, $p>1$”, Izv. IMI UdGU, 55 (2020), 42–59  mathnet  crossref  elib
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:113
    Full text:30
    References:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021